# SDR SIMA20160603002

- Difficulty date: June 3, 2016
- Submitted: June 6, 2016
- Operation: Air carrier
- Aircraft: N657AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145744
- Aircraft time: 32,162 hours, 27,222 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Warning Light
- Condition: False Activation
- Location: Anti Ice Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ENTER ICING CONDITIONS AT FL290, ANTI-ICE SYS TURNED ON AUTOMATICALLY.  EICAS PRESENTED WING ANTI-ICE FAIL MSG 30 SECONDS AFTERWARDS.  DECLARED EMERGENCY, INBD & GRR DUE WING ANTI-ICE FAIL.  LANDED SAFE.  PERFORMED OPERATIONAL TEST OF THE WING ANTI-ICE SYS IAW AMM 30-00-00.  OPERATIONS CHECK GOOD.
